answersLogoWhite
notificationBell

Top Answer
User Avatar
Wiki User
Answered 2006-10-31 04:46:10

The pill you are taking might not be the correct pill for you, contact your physician.

001
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0
User Avatar

Your Answer

Related Questions


You should get your period about 3 weeks after you start taking the pill. It may not necessarilly be exactly 3 weeks. This would be normal.


If your last period was 2 weeks early, this might mean that you are bleeding in between periods. It would be a good idea to see a doctor.


well it comes 1 a month and three weeks is almost a month. I think it just came early this month. So i would say its normal.


Depends how early and how light it is compared to regular period. If its a week to two weeks early it could in fact be implantation bleeding which would make sense cause you're vomitting



Most would say 3-4 weeks or after the first missed period.



I would say yes it can because my last period was 2 days early, and 2 weeks after my period I am now having symptoms of UTI so that`s why I believe they can effect the other.


No. But Antibiotics are known culprits to decrease the effectiveness of birth control pill. Because of this you need to rule out pregnancy and see your doctor for a blood test.


What if you get your period one week early, exactly, what if? It simply means that your period is earlier than you predicted, up to a weeks variation from your normal cycle is perfectly normal. Just treat your period as you would normally, no reason to do anything differently.


When menstrual periods first start, it takes several months for them to become regular.


hi there it never to early to do a test but me personally i would wait till your due for your period to see if u come on


yes and no. if you are taking it for a prolong period and you just stop taking it then there will be side effects. usually similar to the ones you had in the first 2 weeks of taking it. will you crave it? no. but if you want to stop taking it do it in small dosages. i would recomend 50mg at a time at most every 2 weeks. so your body can adjust to not having it in your system.


There is a possibility. That would be implantation bleeding. But its still too early to tell. So wait until your period is due to take a HPT.


It is unlikely as you only ovulate 2 weeks after a period so would not yet be pregnant. This is intermenstrual bleeding and unless it is caused by trauma is abnormal. See your doctor.


Absolutely. You can start taking it whenever. It is recommended that you start taking the pill when you start your period. So I would suggest you wait until you get your period then start again.


no -- once pregnant you won't get a period, however some people do experience bleeding especialy during the first 12 weeks of pregnancy. the bleeding you get during the first few weeks i implantation bleeding. Visit www.askdramy.com it has plenty of info on early pregnancy and bleeding


I started mine on the day of my wedding which was two days too early, this caused me to have a period for three weeks and counting - therefore I would not advise it!!!


Unless you're experiencing symptoms then , yes 10 days is a bit too early. I would wait at least 2-4 weeks to get tested. Testing too early can lead to false results.


Your period should not last two weeks. This extended period is likely a medical problem like a potential bleeding disorder.


You would know if you're pregnant by taking a pregnancy test. A pregnancy test can be taken from two weeks after intercourse and doesn't require you to know when your period should have started.


I just stopped taking pills on July 1st. If I kept taking them, I would have started a new pack of pills on the 11th. My doctor told me it would take about 5 days to start. I started my period on July 4th so it was even sooner.


If you ovulate around day 14 and have regular periods, by LMP (last menstrual period) you would be 5 weeks - the actual age of the embryo would be 3 weeks.


Certainly! You will conceive around your ovulation time which is about 14 days before your period! I would start taking a pregnancy test around the date of your expected period and see if your conception was successful!


Yes. You can experience signs in as little as four weeks, starting with your missed period. Some even feel signs as early as three weeks which would happen after implantation of a fertilized egg.